# SDR 07FDEA03313

- Difficulty date: September 3, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,174 hours, 19,965 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53610319
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS FASTENERS WERE FOUND TO BE NON CONFORMING AND ELONGATED ON   FITTING FRAME 12A, FRAME 12A AND CORNERS RT AND LT SIDES.  REPAIR PERFORMED BY DETAILED VISUAL AND ROTO TEST INSPECTIONS IN DAMAGED HOLES.  REPLACMENT OF FITTING, CORNER SPLICE AND CORNER ANGLE WITH INSTALLATION OF NEW SPLICE UNDER STRG 26.  INSTALLING REPAIR BUSHES IN FRAME 12A WEB RT SIDE ONLY AND   OVERSIZED FASTENERS IAW TD 942.043937/012/2006.  APPROVED BY EA 6-5312-99226 AND RAS/AS/0047/2006 ISSUE A.
